# SDR ASAA2023020941881

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,578 hours, 17,548 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS CDU FLICKERS WHEN SET TO DIM. GROUNDED - YES. MOVED DISPLAY BRIGHT/ DIM DIAL BACK AND FORTH QUICKLY AND SLOWLY BOTH WITH AMBIENT LIGHT SENSORS COVERED AND UNCOVERED. COULD NOT DUPLICATE DISCREPANCY.
